Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor

Dr. Jasreen Kaur

89 (319 ratings)
MD physician, PGDCA Aesthetic

Aesthetic Medicine Specialist, Lucknow

18 Years Experience  ·  300 at clinic  ·  ₹100 online
Consult Online
Call Doctor
Dr. Jasreen Kaur 89% (319 ratings) MD physician, PGDCA Aesthetic Aesthetic Medicine Specialist, Lucknow
18 Years Experience  ·  300 at clinic  ·  ₹100 online
Consult Online
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr.Jasreen Kaur
I am graduate from Russia, pgdca clinical cosmetology.

Info

Speciality

Aesthetic Medicine Specialist

Other treatment areas

Education

MD physician, PGDCA Aesthetic - ab - 2003

Location

Book Clinic Appointment with Dr.Jasreen Kaur

Aesthetic Club

secundrabad trimulgery (lal bazaar) road near to Sri venkatesh medicalLucknow
  4.5  (319ratings)
300 at clinic
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹100 online
Consult Now

Submit Feedback

Submit a review for Dr.Jasreen Kaur

Your feedback matters!
Write a Review

Patient Review Highlights

"knowledgeable" 12reviews "Very helpful" 14reviews "Thorough" 2reviews "Professional" 2reviews "Sensible" 2reviews "Well-reasoned" 1review "Caring" 4reviews "Prompt" 1review "Practical" 3reviews "Helped me impr..." 1review "Nurturing" 1review

Dr.Jasreen Kaur Feeds

I am using melabest from 2 weeks and it has removed my 70% of pigmentation. Is there any side effect of using this cream and what will be the condition after stopping the usage of this cream will my face again get pigmentation.

I am using melabest from 2 weeks and it has removed my 70% of pigmentation. Is there any side effect of using this cr...
The cream is a triple combination of steroids and vit a substitute. You cannot stop it suddenly, it needs to be tapered of gradually, by substitute of cutiyt cream at night and thorough sun protection.
1 person found this helpful
View All Feed